# SDR IPXA2017061318185

- Difficulty date: June 5, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,131 hours, 8,440 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A25576608200
- Part serial: 863
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  AFT CARGO FWD BULKHEAD AREA, C54.2, CEILING ATTACH ANGLES SHOW CORROSION AROUND NUTPLATES FROM LBL 60 TO RBL 60.  REMOVED AND REPLACED THE ATTACH ANGLES IAW DWG A25576508 AND SRM 51-40-21.
